Rezultati

eNauka >  Results >  Gauge fields on noncommutative geometries with curvature
Title: Gauge fields on noncommutative geometries with curvature
Authors: Burić, Maja  ; John Madore; Harald Grosse
Issue Date: 2010
Publication: Journal of High Energy Physics
ISSN: 1126-6708 Journal of High Energy Physics Search Idenfier
Publisher: IoP Science, Springer Verlag
Type: Article
Collation: vol. 2010 br. 7 str. 1-18
DOI: 10.1007/JHEP07(2010)010
WoS-ID: 000281504500010
Scopus-ID: 2-s2.0-77955006749
URI: https://enauka.gov.rs/handle/123456789/146782
https://physrep.ff.bg.ac.rs/handle/123456789/208
Metadata source: Migracija
M-category: 
21aM21a

Alt metrika
Dimensions
Unpaywall

Rezultati na eNauka su zaštićeni autorskim pravima i sva prava su zadržana, osim ako nije drugačije naznačeno.